# SDR DXTA2012110705173

- Difficulty date: November 6, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 6,757 hours, 5,328 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Unknown
- Location: Control Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER A TAKEOFF A VERY PROMINENT GRINDING FEELING COULD BE FELT IN THE YOKE. THIS GRINDING COULD BE FELT DURING THE CLIMB AND AT INTERMEDIATE LEVEL OFF ALTITUDES. THE GRINDING DID NOT SEEM TO DISSIPATE UNTIL WE WERE ON FINAL APPROACH AND AT APPROACH SPEED. GRINDING COULD NOT BE DUPLICATED ON THE GROUND.   NOTED COPILOTS CONTROL COLUMN BOOT BINDING.  POSITION CLEARANCE, CHECKED GOOD  MOVED ELEVATOR CONTROLS THROUGH FULL RANGE. NO DEFECTS NOTED. WORK PERFORMED REF THE MM 27-31-00.
